Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Blood in urine. Urinalysis showing high WBC. KUB ultrasound shows mild caliectasis. Treated by medication?

hello, im 34 years old, female. I'm having blood in my urine early this morning, i went to a laboratory for a urinalysis and cbc, my albumin result is 2(++), pus cells 57-50, red blood cells 12-15 and i have an abundant bacteria, my WBC result is above the normal range normal is 10 mine is 15.8, i was advised to have an KUB ultrasound and the result is i have a mild caliectasia having a slight dilatation of the left calyceal system is seen but no apparent mass or question is..if this condition can be treated by medicine or what are the other remedy for this condition?thanks, hoping for your urgent reply..god bless
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Hematuria is condition in which blood passes in urine.
May be due to stone ( calculus) in urinary tract system ( kidney, ureter, bladder, urethra).
may be due to infection,
cancer, tuberculosis.
Please don't be in panic ( I mentioned the causes).
In your case it seems there is heavy infection of kidney that's why there are pus cells in urine with bacteria.
red cells are also present .
The cause of concern is ALBUMIN ++ in urine
Mild increased white blood cells,due to infection.
Yes this condition will be alright with medicines.
Consult a physician and get his opinion.
Before this if possible upload the report of Blood urea, uric acid, serum creatinine .
Kidney involved but treatable so at once get treatment.
Hope I have answered your question.
If further any question I will help.
Get well soon.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor